Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

deadliftda

Veteran Member
  • Total Reviews

    0
  • Content Count

    99
  • Joined

  • Last visited

Community Reputation

0 Neutral

About deadliftda

  • Rank
    Junior Member

Profile Information

  • Location
    New Jersey
  • Interests
    Weightlifting
  1. Well, within the first month I broke out around my jawline.....where I shave and I guess around 8 weeks or so I got really clear. By the 3 month point I was near perfect. I mean I have not gotten a pimple on my face in like 6 weeks or more......I had one small pimple on my back last week....I think from sweating from the gym....but it went away in like a day. But I am so excited about it. My concern is the amount of oil my body will begin to produce again. I liked being dry. I never got really
  2. Well, right now I amso clear and smooth and really happy about it. Accutane is no joke and you must be prepared for the side effects----mainly dry lips and dry nose (very annoying) and dry skin. Here is what I did first month 20mgs a day next month 40 mgs day 2 months 80 mgs a day Now I am finishing with 6 weeks at 20 mgs a day I should finish around August 8th completely! All I can say is if you are struggling with your skin, look into Accutane. It has been a Godsend.
  3. Accutane is unbelieveable. It is a miracle drug. You will not belive what it feels like to be clear and live like everyone else.
  4. 160 mgs sounds extreme. I would really question going that high. I am not a derm, but that can be risky in my opinion. Then again, I feel anything above 80 mgs a day is high.
  5. I have said it before and I will say it again, I know of no one that was HEALTHY going into a course and had perminent side effects, other than clearer skin. Enough said.
  6. GET ANOTHER DERM. You are obviously not satisfied with this one. Start there and see what the new derm recommends.
  7. Go to another derm and get on another course of accutane. 2nd time should yield great improvement.....side effects are harsh. But if your skin is affecting you as badly as you say and you are not responding to other treatments, it may be the only way to go.......ultimately, it will clear you for at least a period of time, if not long-term. Stay strong and go for it. Its your life to live. Don't let Acne control you.
  8. I used Neosporin during my initial breakout and it really did help. I guess on Tane it will not break you out. I also use aloe almost every night. It has left my skin very smooth. Other then some scars, my skin looks near perfect right now. I can remember shaving caused me to have terrible dry skin rashes and poisturizing really helped. But I had excellent results with Neosporin. If you are on tane and you have an open wound (from acne or whatever), I would strongly recommend applying it.
  9. 120 mgs is overkill in my opinion. You can achieve just as good results with less side effects at 60-80 mgs....again, just my opinion
  10. Neosprorin is excellent for this. I had a cut on my forehead and applied Neosporin and it healed perfectly...80 mgs a day as well.
  11. Not sure why you are still oily....that is odd.....sometimes it takes more time for the medicine to fully kick in. Maybe you need a longer course? Anyway, I am sure you will ultimately be clear. I wish you luck.
  12. 14 weeks into Accutane and totally clear! OMG it is the best feeling!! If you are just starting Accutane and breaking out, dont worry, it will get better....it could tke 2 or 3 mnths, but I am telling you that you will clear like never before....my skin is not oily and even the dryness kind of subsided..its getting hot here and I think that has helped with the dryness.....my lips were horribly dry, but even that has gotten better. Needless to say, I am excited and if you are considering Accuta
  13. Duac is very good stuff. It does work. However, it is maintenance. If your acne is persistant and moderate/severe, I would recommend Accutane. The Duac would be good to have on hand after your course as a maintenance product. I do not believe that Duac by itself will keep you clear unless your acne is minimal to begin with.
  14. Wel, you are taking your dose with food. I am assuming 40 in the AM and 40 in the PM? I would agree that you will be very dry in a month's time. 80 mgs is a fairly large dose. I would not suggest going any higher than that IMO. Give it some time. I am sure that your oil glands will shut down soon.
  15. Pimples on the neck hurt the worst!
×